# SDR 2023F00044

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: General aviation
- Aircraft: N937PH
- Make and model: Skrsky S92A
- Aircraft serial: 920201
- Aircraft time: 8,462 hours, 7,970 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: 1505151
- Part serial: 0220
- Condition: Fumes
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ENCOUNTERED FUMES IN THE COCKPIT DURING APPROACH TO KHUM.
